# SDR GTIA040610

- Difficulty date: June 14, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 332-503 STRINGER 18L FLOOR WEB CORRODED IN NUMEROUS AREAS.  WEB AT STATION 366 IS OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED DOUBLER.  INSTALLED DOUBLER.  (M)
